# SDR SWIA200718034

- Difficulty date: March 19, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 27,768 hours, 40,092 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT PLACARD OVER SEATS 9BC CAME OFF.  REPLACED EMERGENCY EXIT SIDEWALL LIGHT AT 9BC. OPERATIONAL CHECKS GOOD.
